# SDR UPS98826509

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS ILLUMINATED AT ALL TIMES REGARDLESS OF CONTROL POSITION.  REMOVED AND REPLACED EMER BATT PACK.  OPS CHECK NORMAL (P/N ON 5708458-503 S/N FTL 010 ), (P/N OFF 60-1223-5 S/N 337).
